# SDR CA040610005

- Difficulty date: June 7, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,971 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 434422123
- Condition: Faulty
- Location: Lt Wing Le
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, WHILE STILL CLIMBING, THE LT WING LOWER HEAT BEGAN TO FLASH. THE LT BLEED AIR AND THE LT GENERATOR WERE TURNED OFF FLIGHT MANUAL PROCEDURES, AND THE AIRCRAFT TURNED BACK FOR THE DEPARTURE POINT. AFTER THREE MINUTES THE LIGHT CONTINUED TO FLASH SO THE CAPTAIN SHUT DOWN THE LT ENGINE AS REQUIRED, AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE DISCOVERED THAT THE LT WING LEADING EDGE SENSOR SWITCH WAS ACTIVATING AT 140 F INSTEAD OF THE RATED 250 F.  THE SWITCH WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE.
